# SDR NOCA04607

- Difficulty date: February 25, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- Engine: Rroyce RB211535E4
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 427571
- Part serial: 00557
- Condition: Inoperative
- Location: Autobrakes
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOBRAKE SYSTEM INOP.  REMOVED AND REPLACED ANTISKID/AUTOBRAKE CONTROL UNIT IAW MM 32-42-00 OPS CHECKS NORMAL.
